Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 24, 2014, 6:52 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 24, 2014, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS54 KAMA 242352
SVRAMA
OKC007-TXC295-357-250045-
/O.NEW.KAMA.SV.W.0099.140624T2352Z-140625T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 745 PM CDT
* AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
GATE TO 7 MILES EAST OF BEAVER TO 4 MILES NORTH OF TURPIN...AND
MOVING SOUTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... TURPIN... SLAPOUT...
MOCANE... KNOWLES... GRAY...
GATE... FORGAN... FLORIS...
ELMWOOD... BRYANS CORNER... BOYD...
BALKO... FOLLETT... DARROUZETT...
BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3636 10000 3634 10045 3652 10091
3700 10094 3701 10017 3701 10000
TIME...MOT...LOC 2352Z 353DEG 26KT 3679 10003 3678 10039
3691 10087
$$
JACKSON4 follow-up statements
453
WWUS54 KAMA 250008
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT TUE JUN 24 2014
OKC007-TXC295-357-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
708 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OCHILTREE...NORTHERN LIPSCOMB AND BEAVER COUNTIES UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF LAVERNE TO 12 MILES NORTHEAST OF
ELMWOOD TO 4 MILES NORTHEAST OF FLORIS...MOVING SOUTH AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... TURPIN... SLAPOUT...
MOCANE... KNOWLES... GRAY...
GATE... FORGAN... FLORIS...
ELMWOOD... BRYANS CORNER... BOYD...
BALKO... FOLLETT... DARROUZETT...
BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3636 10000 3634 10045 3652 10091
3700 10094 3701 10017 3701 10000
TIME...MOT...LOC 0008Z 353DEG 26KT 3669 9997 3668 10033
3688 10063
$$
JACKSON920
WWUS54 KAMA 250026
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
726 PM CDT TUE JUN 24 2014
OKC007-TXC295-357-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
726 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OCHILTREE...NORTHERN LIPSCOMB AND BEAVER COUNTIES UNTIL 745 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF LAVERNE TO 9 MILES NORTH OF
DARROUZETT TO 3 MILES NORTHEAST OF BALKO...MOVING SOUTH AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... SLAPOUT... MOCANE...
KNOWLES... GATE... FORGAN...
FLORIS... ELMWOOD... BALKO...
FOLLETT... DARROUZETT... BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3636 10000 3634 10045 3643 10069
3685 10074 3701 10048 3701 10017 3701 10000
TIME...MOT...LOC 0027Z 353DEG 26KT 3655 9995 3654 10031
3663 10064
$$
JACKSON943
WWUS54 KAMA 250036
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT TUE JUN 24 2014
TXC357-250046-
/O.CAN.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
OCHILTREE TX-
736 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OCHILTREE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING NEVER MOVED INTO THE WARNED
AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0036Z 296DEG 20KT 3661 10032
$$
OKC007-TXC295-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-
736 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LIPSCOMB AND EASTERN BEAVER COUNTIES UNTIL 745 PM CDT...
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF ELMWOOD...
OR 17 MILES SOUTHEAST OF BEAVER...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BEAVER... SLAPOUT... KNOWLES...
GATE... ELMWOOD... FOLLETT...
DARROUZETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0036Z 296DEG 20KT 3661 10032
$$
JACKSON809
WWUS54 KAMA 250040
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT TUE JUN 24 2014
OKC007-TXC295-250050-
/O.EXP.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-
740 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIPSCOMB AND EASTERN
BEAVER COUNTIES WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0040Z 296DEG 20KT 3660 10030
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:25 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 24, 6:25 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
625 PM CDT TUE JUN 24 2014
.AVIATION...
FOR THE 00Z TAFS...SHOWERS AND THUNDERSTORMS ARE MOVING IN FROM NEW
MEXICO/COLORADO/KANSAS. BEST CHANCE TO IMPACT KDHT/KGUY SHORTLY AFTER
01Z. AT THIS POINT DONT BELIEVE STORMS WILL HOLD TOGETHER TO MAKE IT
TO KAMA SO HAVE LEFT MENTION OF TS OUT OF TAFS...BUT WILL AMEND IF
NEEDED. OTHERWISE VFR CONDITIONS AS WINDS RAMP UP TO 15 TO 20 KTS
TOMORROW OUT OF THE SOUTH.
MOULTON
&&
.PREV DISCUSSION... /ISSUED 333 PM CDT TUE JUN 24 2014/
SHORT TERM...
ANOTHER CONVECTIVE EVENT SEEMS TO BE UNFOLDING FOR THE PANHANDLES AS
WE SPEAK. WITH THE EXCEPTION OF THE NE PANHANDLES (WHERE THE AIRMASS
HAS BECOME MODERATELY UNSTABLE)...A SHALLOW STABLE AIRMASS REMAINS
OVER A MAJORITY OF THE PANHANDLES IN THE WAKE OF EARLIER CONVECTION.
HOW QUICKLY THIS AIRMASS CAN RECOVER WILL BE THE BIGGEST FACTOR
DICTATING COVERAGE AND SEVERITY OF STORMS TONIGHT. CURRENT THINKING
IS THAT AREAS LIKE BEAVER, PERRYTON, AND CANADIAN WILL BE FAVORED
FOR THE COMPLEX OF STORMS IN KS TO PERSIST AND BRING SEVERE WINDS
AND HEAVY RAINS. WE THINK THAT THERE DOES EXIST ANOTHER DECENT
CHANCE FOR SEVERE WEATHER IN THE NW PANHANDLES WITH GUSTY WINDS AND
LARGE HAIL THE MAIN THREAT THERE. FURTHER SOUTH...THE THREAT REMAINS
MUCH MORE CONDITIONAL ON EXTENT OF AIRMASS RECOVERY IN THE NEXT FEW
HRS. PLACES LIKE DUMAS AND BORGER WILL MIX THE SHALLOW AIRMASS OUT
BEFORE PLACES LIKE AMARILLO AND CLARENDON AND THE SEVERE THREAT
SHOULD BE HIGHER FURTHER NORTH. IN AREAS OF BEST RECOVERY, MLCAPE
VALUES OF 1000-1500 J/KG WILL BE POSSIBLE WITH FAVORABLE VEERING
PROFILES WITH BULK SHEAR OF AROUND 40 KTS. OVERNIGHT TONIGHT...
MUCAPE VALUES AROUND 1000 J/KG IN THE PRESENCE OF A 30-35KT SRLY LOW
LVL JET SHOULD SUSTAIN OR DEVELOP ADDITIONAL CONVECTION OVER THE
AREA. HEAVY RAIN WILL BE A GOOD BET...AND HAVE ISSUED A FLASH FLOOD
WATCH THROUGH 12Z.
LONG TERM...
LINGERING STORMS FROM OVERNIGHT CONVECTION WILL CONTINUE TO MOVE
SOUTHWARD OUT OF THE PANHANDLES WEDNESDAY MORNING. THIS WILL LEAD TO A
BRIEF LULL IN CONVECTIVE ACTIVITY DURING THE MIDDLE OF THE DAY. THIS
WILL ALLOW THE ATMOSPHERE TO RECOVER BEFORE ANOTHER SHORTWAVE
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MOVES ACROSS THE PANHANDLES
WEDNESDAY AFTERNOON/NIGHT. BULK SHEAR OF 20KT TO 30KT COUPLED WITH
1500 TO 2500 J/KG WILL KEEP THE POTENTIAL FOR SEVERE WEATHER IN THE
FORECAST. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE
HAZARD. GIVEN THE POTENTIAL SLOW STORM MOTION AND MODERATE PWAT
VALUES HEAVY RAIN COULD LEAD TO FLASH FLOODING.
WEAK UPPER LEVEL RIDGING WILL BRING A LULL IN PRECIP ACTIVITY FOR THE
PANHANDLES FROM THURSDAY INTO THE WEEKEND. BY THE WEEKEND, MEDIUM
RANGE MODELS DIFFER ON PRECIP CHANCES. HAVE KEPT THIS PART OF THE
FORECAST DRY FOR NOW BUT CHANCES COULD BE NEEDED IF BETTER AGREEMENT
DEVELOPS. EARLY NEXT WEEK, A COLD FRONT WILL DROP INTO THE PANHANDLES
A COULD BRING ANOTHER SHOT OF CONVECTION FOR THE OKLAHOMA AND
NORTHERN TEXAS PANHANDLES.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
19/14Hazardous weather outlook, Jun 24, 3:09 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 309 PM CDT TUE JUN 24 2014 OKZ001>003-TXZ001>020-250815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 309 PM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND TONIGHT. THE BEST CHANCES FOR STORMS WILL BE OVER THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLES THIS EVENING BEFORE TRANSITIONING TO THE SOUTHERN TEXAS PANHANDLE LATE TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY AND WILL BE ABLE TO PRODUCE DAMAGING WINDS UP TO 70 MPH...HEAVY RAINFALL THAT CAN LEAD TO THE POTENTIAL FOR FLASH FLOODING...AND HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AND OVER THE EASTERN OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE THURSDAY MORNING. SOME OF THE STORMS THAT DEVELOP DURING THIS TIME PERIOD MAY BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON THROUGH THURSDAY MORNING.
In the hours before
Local storm report, Jun 24, 1:30 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
130 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD 3 W UMBARGER 34.95N 102.16W
06/24/2014 RANDALL TX FIRE DEPT/RESCUE
FM 809 FLOODED WEST OF UMBARGER BETWEEN HWY 60 AND
PONDASETA RD
&&
EVENT NUMBER AMA1400520
BJSLocal storm report, Jun 24, 1:39 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 8 N HEREFORD 34.94N 102.40W
06/24/2014 DEAF SMITH TX FIRE DEPT/RESCUE
FM 1062 FLOODED IN EASTERN DEAF SMITH COUNTY WITH 4.5
INCHES OF RAIN REPORTED IN ROUGHLY 2.5 HOURS
&&
EVENT NUMBER AMA1400521
BJSSpecial weather statement, Jun 24, 6:22 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 622 PM CDT TUE JUN 24 2014 OKZ002-003-250000- BEAVER OK-TEXAS OK- 622 PM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND EASTERN TEXAS COUNTIES UNTIL 700 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF ENGLEWOOD TO 3 MILES NORTHEAST OF TYRONE...MOVING SOUTH AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED. * LOCATIONS IMPACTED INCLUDE... BEAVER... TURPIN... SLAPOUT... MOCANE... KNOWLES... GRAY... GATE... FORGAN... FLORIS... ELMWOOD... BRYANS CORNER... BOYD... BALKO... TYRONE... HOOKER... HARDESTY... BAKER... ADAMS... GUSTY WINDS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3700 9999 3652 10000 3652 10129 3700 10123 TIME...MOT...LOC 2322Z 346DEG 28KT 3694 9994 3693 10101 JACKSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:59 PM CDT | Special Weather Statement | AMA | Dallam | 61 min |
| Jun 23, 9:13 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 77 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Jun 23, 11:08 PM CDT | Special Weather Statement | AMA | Hartley | 52 min |
| Jun 24, 12:09 AM CDT | Special Weather Statement | AMA | Potter | 51 min |
| Jun 24, 3:11 AM CDT | Special Weather Statement | AMA | Oldham | 49 min |
| Jun 24, 5:22 AM CDT | Special Weather Statement | AMA | Oldham | 38 min |
| Jun 24, 6:00 AM CDT | Special Weather Statement | AMA | Oldham | 45 min |
| Jun 24, 6:37 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 24, 6:55 AM CDT | Special Weather Statement | AMA | Oldham | 50 min |
| Jun 24, 7:18 AM CDT | Special Weather Statement | AMA | Deaf Smith | 42 min |
| Jun 24, 7:29 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jun 24, 7:53 AM CDT | Special Weather Statement | AMA | Deaf Smith | 52 min |
| Jun 24, 8:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 55 min |
| Jun 24, 8:07 AM CDT | Flash Flood Warning | AMA | Deaf Smith, Randall | 4 hr |
| Jun 24, 8:35 AM CDT | Special Weather Statement | AMA | Randall | 40 min |
| Jun 24, 9:02 AM CDT | Special Weather Statement | AMA | Armstrong, Randall | 43 min |
| Jun 24, 9:46 AM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jun 24, 3:24 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 15 hr |
| Jun 23, 7:44 PM CDT | Special Weather Statement | AMA | Cimarron | 46 min |
| Jun 23, 8:20 PM CDT | Special Weather Statement | AMA | Cimarron | 40 min |
| Jun 24, 6:22 PM CDT | Special Weather Statement | AMA | Beaver | 38 min |
| Jun 24, 6:41 PM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.